# SDR ZZDA5314497

- Difficulty date: July 24, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N468AT
- Make and model: Boeing 737222
- Aircraft serial: 19074
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Bs 321
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK, FOUND FUSELAGE SKIN DENT .064 INCH DEPTH 1.5 INCH WIDTH OUT OF A/Y RATIO LIMITS IAW SRM 53-30-1 FIG BS 312 STR 21R.  FABRICATED INTERNAL DOUBLER FROM 2024 T3 .040 INCH BY 7.3750 INCHES BY 6.8750 INCHES.  FABRICATED FILLER PATCH FROM 2024 T3 .071 INCH BY 1.75 INCHES OD.  FABRICATED INTERNAL FILLER FROM 2024 T3 .032 INCH BY 2 INCHES BY 3 INCHES IAW B 737 SRM 53-30-3 FIG 14 INSTALLED IAW B 737 SRM 51-30-2.  (X)
